Christ University Institutional Repository

Diametral Paths In Total Graphs Of Complete Graphs, Complete Bipartite Graphs And Wheels

Mangam, Tabitha Agnes and Kureethara, Joseph Varghese (2017) Diametral Paths In Total Graphs Of Complete Graphs, Complete Bipartite Graphs And Wheels. International Journal Of Civil Engineering And Technology, 8 (5). pp. 1212-1219. ISSN 0976-6316 (Online) 0976-6308 (Print)

Full text not available from this repository.

Official URL: https://pdfs.semanticscholar.org/ce76/2a61632d0ee5...


Item Type:Article
Subjects:Publications > Publications by Faculty
Publications > Publications by Faculty > Articles
ID Code:7456
Deposited By:Shaiju M C
Deposited On:23 Mar 2019 15:44
Last Modified:23 Mar 2019 15:44

Repository Staff Only: item control page